| Model Number |
480440-07 |
| Medical Device Problem Codes |
No Device Output (1435); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a syncroseal had recognition issues.The procedure was completing as planned with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The synchroseal instrument was analyzed and found to have a broken conductor in the housing near the back end pulleys.The instrument failed the electrical continuity test, confirming a complete break in the wire.No thermal damage was found on the instrument.Components adjacent to the broken wire do not show damage.As result of this break the instrument failed the energy delivery test during sealing with a warning message on the screen.The procedure logs showed errors "high initial starting impedance", most likely caused by the broken conductor wire.The complaint was confirmed by failure analysis.The root cause is attributed to a manufacturing failure during the conductor wire installation on the proximal end of the instrument.